# SDR ASOA2014052310579

- Difficulty date: May 1, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 27,985 hours, 25,771 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER WING PLANK CRACKED APP 1" AT 148.019.  COMPLIED WITH ECTC REO 601R-57-21-130 AND GREO 601R-57-21-130, REV K.
